Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does maintaining relation with borderline personality disorder person will cause problem?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 475 Questions
hi dr grief. my mental health support crew have told that a long term relationship with a woman who has borderline personality disorder can cause the man major problems. including severe trauma for life. this is all the can tell me. I can't find out anymore. is there anyone there who could help me?
thanks, XXXXXXX stanford.
Posted Sun, 16 Jun 2013 in Mental Health
Answered by Dr. Sandhya Manorenj 1 hour later

Thank you for the query

Personality disorders are conditions in which an individual differs significantly from an average person, in terms of how they think, perceive, feel or relate to others.

Changes in how a person feels and distorted beliefs about other people can lead to odd behaviour, which can be distressing and may upset others.

Same thing has happened here

Both require detail evaluation regarding the feelings and adjustment and psychological counselling.

Please get back if you require additional information

Dr Sandhya Manorenj

Hi tech city hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor